Shop Shop at
Delivery Delivery to
Pharmacy Only

Maxigesic® Double Action Pain Relief 10 Tablets

BC#: 2397269
Regular price $6.49
6 x $1.08
4 x $1.62

Getting your order

Description

Developed in New Zealand, Maxigesic® is a unique, patented combination of paracetamol and ibuprofen that provides fast, effective double action relief for a wide range of pain symptoms, and also reduces inflammation and fever.

Maxigesic® provides temporary relief of pain associated with headache, migraine headache, tension headache, toothache, dental procedures, backache, arthritis, rheumatic pain, period pain, muscular pain, tennis elbow, sinus pain, sore throat, and aches and pains associated with colds and flu. Also reduces fever and the discomfort associated with fever. 

INGredients

Also contains maize starch.

Each tablet contains the active ingredients Ibuprofen 150mg and Paracetamol 500mg.

Instructions

Store below 30°C.

Safety

Do not take Maxigesic:
- If you have a stomach ulcer.
- If you are allergic to ibuprofen, aspirin, paracetamol, or anti-inflammatory medicines.
- In the last 3 months of pregnancy.
- In the presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure.
Pharmacy only medicine

Keep all medicines out of reach and sight of children

Unless a doctor has told you to, do not take Maxigesic:
- With other medicines you are taking regularly.
- With other medicines containing ibuprofen, aspirin, paracetamol or other anti-inflammatory medicines.
- If you have asthma.
- If you are trying to become pregnant or during the first 6 months of pregnancy.
- If you are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or other medicines for pain relief.
- If you are aged 65 years or over.

This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged or excessive use can be harmful. If an overdose is taken or suspected, ring the Poisons information Centre 0800 764 766 or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.